Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 49, No. 3 (July, 1997)
H. Watanabe The initial-boundary value problems for the heat operator in non-cylindrical domains 399−430
H. Hijikata On the decomposition of lattices over orders 431−437
Y. Hemmi, K. Morisugi and H. \-Oshima Self maps of spaces 438−453
A. Yamasaki Strong approximation theorem for division algebras over R(X) 455−467
K. Kikuchi K-spherical representations for Gelfand pairs associated to solvable Lie groups 469−486
M. Binkowska and B. Kamiński On finitary shifts 487−500
A. Lanteri, M. Palleschi and A. J. Sommese Del Pezzo surfaces as hyperplane sections 501−529
H. Yoshihara Existence of curves of genus three on a product of two elliptic curves 531−537
Y. Miyazaki Asymptotic behavior of spectral functions of elliptic operators with Hölder continuous coefficients 539−563
H. Hosokawa Some results on Igusa local zeta functions associated with simple prehomogeneous vector spaces 565−587
M. Fujii and T. Soma Totally geodesic boundaries are dense in the moduli space 589−601
J. M. Ling Inner amenable semigroups, I 603−616
S. Koike Modified Nash triviality theorem for a family of zero-sets of weighted homogeneous polynomial mappings 617−631

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.